MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PROCOL BIOLOGIC VASCULAR GRAFT, 6MM X 40 CM; TISSUE GRAFT

LEMAITRE VASCULAR, INC. PROCOL BIOLOGIC VASCULAR GRAFT, 6MM X 40 CM; TISSUE GRAFT
Model Number HJL016-40-N
Medical Device Problem Codes Fluid/Blood Leak (1250); Physical Property Issue (3008)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation but since it had been prepped for use and exposed to blood/preservatives we were unable to reach any conclusions from our investigation.The device history record for this lot was reviewed.The lot passed all inspection criteria including: visual inspection, external diameter, and leak testing at simulated physiological pressure.This is a bioprosthetic device and variation along the graft is normal.Our ifu does state that a "small amount of oozing is acceptable".At this time we are unable to determine the cause of the incident but believe it was an isolated event.
 
Event or Problem Description
During implantation of the graft, the surgeon pressurized it and noticed that a one inch section near the end appeared thin, lighter in color and started to slightly leak.The doctor removed the graft and used a different graft in stock without further incident.

Brand Name
PROCOL BIOLOGIC VASCULAR GRAFT, 6MM X 40 CM
Common Device Name
TISSUE GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key5970207
Report Number1220948-2016-00021
Device Sequence Number19037155
Product Code LXA
UDI-Device Identifier00840663108688
UDI-Public00840663108688
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/30/2019
Device Model NumberHJL016-40-N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2016
Initial Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;